# SDR ASAA0480375

- Difficulty date: May 10, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug MD 83
- Aircraft serial: 53471
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 993663913
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HV CHECK, FOUND OVERWING AREA FLOOR PANEL HAS 2 CRACKS ON ATTACH STRIP.  REPAIR IAW MM.  (M)
